# SDR HALA2014012100009

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,085 hours, 33,648 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4040800912
- Part serial: 91052763
- Condition: Unknown
- Location: Cockpit
- Part time: 21,075 hours, 4,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ALTIMETER IS NEAR RVSM LIMITS.  R & R RT ADC IAW AMM 34-12-01-404-006.  PERFORMED FUNCTIONAL TEST IAW AMM SUB TASK 34-12-01-744-016, CHECKED OK.  LEAK CHECKED GOOD IAW AMM 34-11-00, CAPTAIN`S AND FIRST OFFICER`S ALTIMETER WITHIN LIMITS IAW FIM TASK 34-13.  PERFORMED SUCCESSFUL TEST 30 IAW AMM 22-00-02, NO FAULTS NOTED.
